Sh:543

Bib entry
@article{Sh:543,
 author = {Fuchino, Saka{\'e} and Shelah, Saharon and Soukup, Lajos},
 title = {{On a theorem of Shapiro}},
 journal = {Math. Japon.},
 fjournal = {Mathematica Japonica},
 volume = {40},
 number = {2},
 year = {1994},
 pages = {199--206},
 issn = {0025-5513},
 mrclass = {03E35 (03E05 03E50 06E05 54A35)},
 mrnumber = {1297233},
 mrreviewer = {Miroslav Repick\'y},
 note = {\href{https://arxiv.org/abs/math/9405215}{arXiv: math/9405215}},
 arxiv_number = {math/9405215}
}